MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 180-01-56 crown cup, cluster-hole gr.56 3690016.
 
Event or Problem Description
It was reported that this male patient's hip was revised approximately 8 years 6 months post op.In 2015, the patient had a hip prosthesis cup from exactech implanted on the left.In preparation for the implantation of a hip prosthesis on the right in 2022, a decentration of the inlay on the left was already noticed.Since the patient was symptom-free, the implantation was initially carried out on the right and check-ups on the left side were agreed every 6 months.As part of the manufacturer's recall and the planned check-ups, the patient presented for further check-ups.The x-ray and ct scan showed a clear decentration of the prosthesis head and minor osteolysis in the acetabulum as signs of inlay wear.With now increasing, mild complaints on the left side, the inlay was changed to a vit e-hardened, specially approved inlay (novation xle, neutral liner, group 3, 36 mm).As part of the replacement operation, in addition to the inlay exchange, the firm integrity of the socket was determined, the cysts in the socket were cured and filled using hydroxyapatite + calcium (ceramic bone void filler) and the prosthesis head was replaced.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to prosthesis wear/osteolysis is a combination of the risk factors specified in an hhe.However, this cannot be confirmed because the devices were not available for evaluation, and no images or radiographs were provided.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20242432
Report Number1038671-2024-03577
Device Sequence Number12604062
Product Code JDI
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2017
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale